Multiple autoregressive models with random coefficients

D. F. Nicholls*, B. G. Quinn

*Corresponding author for this work

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

This paper derives conditions for the stationarity of a class of multiple autoregressive models with random coefficients. The models considered include as special cases those previously discussed by Andel (Ann. Math. Statist.42 (1971), 755-759; Math. Operationsforsch. Statist.7 (1976), 735-741).

Original languageEnglish
Pages (from-to)185-198
Number of pages14
JournalJournal of Multivariate Analysis
Volume11
Issue number2
DOIs
Publication statusPublished - 1981
Externally publishedYes

Keywords

  • eigenvalues
  • eigenvectors
  • Multiple autoregression
  • random coefficient
  • stationarity
  • tensor product

Fingerprint Dive into the research topics of 'Multiple autoregressive models with random coefficients'. Together they form a unique fingerprint.

Cite this